# SDR AWXA200601262

- Difficulty date: July 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367304000100
- Part serial: UNK
- Condition: Delaminated
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR B - 04. NR 5944831. FLOOR PANEL NR 162 EF AFT. CARGO COMPARTMENT WAS FOUND WITH DELAMINATION. FLOOR PANEL NR 162 EF WAS REPLACED IAW IRM 9701 REV 8 SRM 53 - 02 - 00 PAR 8 G,H.
